I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 4, PAGES 1141-1154
A. A. Pavlov
View as HTML View as gif image View as LaTeX source
In the present paper the categorial description of (quasi-)multipliers of C*-algebras is given. As an application of this approach, easy proofs of H. Lin's results about the operator spaces in Hilbert C*-modules are obtained.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: February 13, 2001